Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 129, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 11, 2012, 9:14 AM CDT for Greene County, Missouri. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 9:14 AM CDT (14:14 UTC)
- Expired
- Jun 11, 2012, 10:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Greene County, MO
The radar
The Springfield radar (KSGF), 12 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:19 AM CDT | TSTM WND DMG | Springfield, MO | 61 MPH WIND GUST AT THE NWS OFFICE IN SPRINGFIELD. |
| Jun 11, 9:28 AM CDT | TSTM WND DMG | Springfield, MO | TREES AND POWER LINES DOWN BY MEASURED WINDS UP TO 68 MPH. |
| Jun 11, 9:50 AM CDT | HAIL 1 | Republic, MO | |
| Jun 11, 9:55 AM CDT | HAIL 0.75 | Republic, MO | |
| Jun 11, 9:58 AM CDT | HAIL 0.5 | Battlefield, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2246 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.3
The text
As transmitted, in the capitals the NWS used until 2016.
697
WUUS53 KSGF 111414
SVRSGF
MOC077-111500-
/O.NEW.KSGF.SV.W.0129.120611T1414Z-120611T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
914 AM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1000 AM CDT
* AT 910 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM FAIR GROVE TO 7 MILES WEST OF REPUBLIC...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
* LOCATIONS IMPACTED INCLUDE...
REPUBLIC...STRAFFORD...BATTLEFIELD...BASSVILLE...TURNERS...GALLOWAY
AND SPRINGFIELD.
INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3710 9361 3725 9360 3742 9322 3742 9310
3741 9308 3727 9308 3727 9306 3709 9307
TIME...MOT...LOC 1414Z 289DEG 27KT 3739 9306 3714 9357
HAIL...<.75IN
WIND...60 MPH
$$
CRAMER2 follow-up statements
153
WWUS53 KSGF 111430
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 AM CDT MON JUN 11 2012
MOC077-111500-
/O.CON.KSGF.SV.W.0129.000000T0000Z-120611T1500Z/
GREENE MO-
930 AM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE COUNTY
UNTIL 1000 AM CDT...
AT 925 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM FAIR GROVE TO 7 MILES WEST OF REPUBLIC...AND
MOVING SOUTHEAST AT 30 MPH. SEVERAL TREES HAVE BEEN BLOWN OVER
ACROSS GREENE COUNTY FROM THIS LINE OF STORMS. MOST OF THE CITY OF
SPRINGFIELD WILL CONTINUE TO BE IMPACTED BY 60 MPH WINDS OVER THE
NEXT 15 TO 20 MINUTES.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
STRAFFORD...BATTLEFIELD...TURNERS...GALLOWAY AND SOUTHERN
SPRINGFIELD.
INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3710 9361 3725 9360 3742 9322 3742 9310
3741 9308 3727 9308 3727 9306 3709 9307
TIME...MOT...LOC 1429Z 289DEG 27KT 3732 9306 3708 9357
HAIL...<.75IN
WIND...60 MPH
$$
CRAMER877
WWUS53 KSGF 111457
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 AM CDT MON JUN 11 2012
MOC077-111506-
/O.EXP.KSGF.SV.W.0129.000000T0000Z-120611T1500Z/
GREENE MO-
957 AM CDT MON JUN 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY WILL EXPIRE AT
1000 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD MOVED SOUTHWARD
INTO NORTHERN CHRISTIAN COUNTY. WINDS TO 50 MPH WILL CONTINUE ACROSS
FAR SOUTHERN AND SOUTHEAST GREENE COUNTY THROUGH 1015 AM.
EARLIER...THESE STORMS HAD PRODUCED HAIL TO QUARTERS AND WIDESPREAD
50 TO 70 MPH WINDS WHICH DOWNED TREES AND POWER LINES IN
SPRINGFIELD.
LAT...LON 3710 9361 3725 9360 3742 9322 3742 9310
3741 9308 3727 9308 3727 9306 3709 9307
TIME...MOT...LOC 1456Z 289DEG 27KT 3725 9282 3701 9333
$$
RUNNELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:41 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 11, 6:41 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 641 AM CDT MON JUN 11 2012 ...UPDATE TO AVIATION... .DISCUSSION... RATHER COMPLEX AND LOW CONFIDENCE SHORT TERM FORECAST THIS MORNING...AS FOCUS REMAINS ON CONVECTIVE EVOLUTION AND ASSOCIATED SEVERE WEATHER POTENTIAL OVER THE NEXT 24 HOURS OR SO. LOOSELY ORGANIZED CLUSTER OF THUNDERSTORMS OVER NORTHWESTERN MISSOURI CONTINUES TO SAG EAST SOUTHEAST WITH TIME THIS MORNING...AS NEW CELLS OCCASIONALLY INITIATE ON THE NOSE OF A WEAK LOW LEVEL JET. THE ENVIRONMENT REMAINS LARGELY CAPPED TO ANYTHING CLOSE TO A SURFACE PARCEL...AND THUS EXPECT THIS CLUSTER TO REMAIN VERY ELEVATED EARLY THIS MORNING. CORFIDI VECTORS SUGGEST THAT THIS CLUSTER WILL CONTINUE SOUTHEAST...WITH ITS MOTION PERHAPS BECOMING MORE SOUTHERLY WITH TIME. WITH SUCH A STRONG CAP IN PLACE OVER THE REGION...I SUSPECT THAT THIS INITIAL AREA OF THUNDERSTORMS WILL WEAKEN CONSIDERABLY BY/SHORTLY AFTER SUNRISE...AS WHAT WEAK LIFT THE LOW LEVEL JET IS CREATING DISSIPATES. THE ACTUAL COLD FRONT REMAINS QUITE FAR TO THE NORTHWEST OF THE CWA...AND WILL ONLY SLOWLY SAG SOUTH BY MID MORNING...PERHAPS MAKING IT AS FAR SOUTH AS U.S. 54 BY THE 15-17Z TIME FRAME. AS SURFACE HEATING COMMENCES AND ADDITIONAL LOW LEVEL MOISTURE BUILDS NORTH DURING THE MORNING HOURS...CURRENT EXPECTATIONS ARE THAT SURFACE CINH WILL ERODE BY MIDDAY/EARLY AFTERNOON ALONG AND SOUTH OF THE FRONT...WITH THE FRONT AND ANY OUTFLOW BOUNDARIES FROM EARLY MORNING CONVECTION SERVING AS THE FOCUS FOR ADDITIONAL CLUSTERS OF STORMS. THE FRONT...PERHAPS REINFORCED BY OUTFLOW...SHOULD MAKE ADDITIONAL PROGRESS SOUTH DURING THE AFTERNOON HOURS...GRADUALLY MOVING THE MOST FAVORED AXIS OF CONVECTION TO ALONG AND SOUTH OF THE U.S. 60 CORRIDOR BY MID AFTERNOON...AND TO FAR SOUTHERN MISSOURI/NORTHERN ARKANSAS BY EARLY EVENING. THE AIRMASS OVER THIS REGION IS EXPECTED TO BE QUITE UNSTABLE BY AFTERNOON...WITH RATHER IMPRESSIVE CAPE EXPECTED THROUGH THE HAIL GROWTH LAYER. SHEAR CONTINUES TO BE THE MARGINAL INGREDIENT...THOUGH THE LATEST ITERATIONS OF MODEL GUIDANCE DO SUGGEST SOMEWHAT HIGHER VALUES THAN WHAT WAS EXPECTED A COUPLE OF DAYS AGO...AS MUCH AS 30-40 KT AT TIMES (0-6KM LAYER). THIS SHOULD BE SUFFICIENT FOR MULTICELL ORGANIZATION THROUGHOUT THE AFTERNOON...AND MAYBE EVEN A TRANSIENT MID LEVEL MESOCYCLONE OR TWO WITH THE STRONGEST CELLS. LARGE HAIL...PERHAPS TO THE SIZE OF GOLF BALLS IN A FEW INSTANCES...WILL BE THE MOST LIKELY SEVERE WEATHER HAZARD...ESPECIALLY WITH ANY ROTATING UPDRAFTS. LOW LEVEL THETA-E DIFFERENTIALS WILL BE ENOUGH TO RESULT IN A FEW STRONG TO SEVERE WIND GUSTS AS WELL. THE EFFECTIVE FRONTAL BOUNDARY AND ANY ASSOCIATED SEVERE WEATHER RISK IS EXPECTED TO CLEAR THE SOUTHERN REACHES OF THE CWA BY LATE THIS EVENING...THOUGH A SCATTERED SHOWER OR THUNDERSTORM MAY FLIRT WITH THE MISSOURI/ARKANSAS STATE LINE OVERNIGHT TONIGHT. COOLER AND LESS HUMID AIR WILL BUILD IN BEHIND THE FRONT FOR TUESDAY...WHICH SHOULD BE A RATHER NICE DAY FOR MOST OF THE AREA. PLEASANT TEMPERATURES ARE EXPECTED ON WEDNESDAY AS WELL...THOUGH DEWPOINTS WILL BE ON A SLOW RISE LATE IN THE DAY OVER THE WESTERN PORTIONS OF THE FORECAST AREA. ELEVATED CONVECTION MAY DEVELOP OVER THE GREAT PLAINS VERY LATE TUESDAY NIGHT INTO WEDNESDAY MORNING...PERHAPS TOUCHING SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI DURING THE DAY WEDNESDAY. MOST OF THE CWA LOOKS TO STAY DRY HOWEVER. A WARMER AND MORE HUMID AIRMASS IS EXPECTED TO THEN BUILD NORTHEAST INTO THE REGION FOR THURSDAY...AND ESPECIALLY FRIDAY THROUGH THE WEEKEND...WITH HIGHS LIKELY TOPPING OUT IN THE MID TO UPPER 80S. UPPER LEVEL RIDGING WILL PREVENT MUCH IN THE WAY OF FORCING FOR RAIN/THUNDERSTORMS DURING THIS TIME PERIOD...THOUGH RELATIVELY COOL MID LEVEL TEMPS (7-8C AT 700 MB) PROGGED BY GUIDANCE IS SUGGESTIVE OF SCATTERED DIURNAL CONVECTION OVER AT LEAST PARTS OF THE AREA THROUGH THE WEEKEND. BOXELL && .AVIATION... /ISSUED 640 AM CDT MON JUN 11 2012/ FOR THE 12Z TAFS (JLN/SGF/BBG)...PRIMARY FORECAST CHALLENGE CONTINUES TO BE TIMING OF COLD FRONT AND SHRA/TSRA. CURRENT BAND OF SHRA/TSRA ACROSS CENTRAL MISSOURI WILL CONTINUE TO SAG SOUTH WITH TIME AND LOSE A BIT OF ITS PUNCH...WHILE INDIVIDUAL CELLS DEVELOPING ACROSS SOUTHEAST KANSAS MOVE TO THE EAST AND EVENTUALLY MERGE WITH THE LINE. TSRA SHOULD INCREASE IN INTENSITY FROM LATE MORNING TO THE AFTERNOON...POSING A RISK OF STRONG WIND GUST AND HAIL. HAVE TENTATIVELY TIMED THIS ACTIVITY FOR LATE MORNING THROUGH THE MID AFTERNOON FOR JLN/SGF...THOUGH THIS MAY NEED TO BE FURTHER REFINED BASED ON THE BEHAVIOR OF ONGOING ACTIVITY. TIMING IS A FEW HOURS LATER FOR BBG. CLEARING FROM NORTH TO SOUTH IS EXPECTED THIS EVENING...WITH AN OUTSIDE CHANCE AT LIGHT FOG TOWARD DAYBREAK TUESDAY. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 11, 5:42 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 542 AM CDT MON JUN 11 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 542 AM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THUNDERSTORMS INITIALLY CAN BE EXPECTED OVER CENTRAL MISSOURI EARLY THIS MORNING...AS A COMPLEX OF STORMS MOVES SOUTH FROM NORTHERN MISSOURI. WHILE NO WIDESPREAD SEVERE WEATHER IS EXPECTED WITH THESE INITIAL THUNDERSTORMS...A FEW WIND GUSTS TO 50 MPH AND HAIL TO THE SIZE OF PENNIES WILL BE POSSIBLE THROUGH MID MORNING. FROM MID TO LATE MORNING INTO THE AFTERNOON HOURS...ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED AS A FRONTAL BOUNDARY MOVES INTO THE AREA. THE MOST FAVORED AREA FOR THUNDERSTORM DEVELOPMENT DURING THIS TIME FRAME WILL BE ALONG AND SOUTH OF INTERSTATE 44. THE AIRMASS OVER THIS REGION IS EXPECTED TO BE MODERATELY UNSTABLE BY MIDDAY...RESULTING IN THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS. GUSTY WINDS IN EXCESS OF 60 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS WILL BE POSSIBLE. A FEW OF THE STRONGEST STORMS MAY PRODUCE HAIL AS LARGE AS GOLF BALLS. THUNDERSTORMS WILL GENERALLY PUSH SOUTH OF THE OUTLOOK AREA BY LATE EVENING...THOUGH AN ISOLATED THUNDERSTORM WILL BE POSSIBLE ALONG THE ARKANSAS STATE LINE THROUGH DAYBREAK TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY OVER EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI. THERE WILL BE ADDITIONAL CHANCES FOR THUNDERSTORMS ON AN AFTERNOON BASIS DURING THE END OF THE WORKWEEK THROUGH THE WEEKEND. THE CHANCE OF WIDESPREAD SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY ALONG AND SOUTH OF INTERSTATE 44. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, Jun 11, 6:45 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 AM CDT MON JUN 11 2012
KSZ097-111215-
CRAWFORD KS-
645 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD COUNTY UNTIL
715 AM CDT...
AT 641 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF BRAZILTON...OR 10 MILES
NORTHEAST OF ST. PAUL...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 45 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ARCADIA...ARMA...BRAZILTON...CROWEBURG...
ENGLEVALE...FARLINGTON...FRANKLIN...FRONTENAC...GIRARD...GREENBUSH...
HEPLER...MULBERRY...POLK...RINGO AND YALE.
LAT...LON 3768 9506 3768 9491 3767 9462 3742 9461
3751 9508
TIME...MOT...LOC 1145Z 280DEG 32KT 3758 9496
GAGANSpecial weather statement, Jun 11, 7:15 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 AM CDT MON JUN 11 2012
MOZ067-111245-
ST. CLAIR MO-
715 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 745 AM
CDT...
AT 714 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
LOWRY CITY TO MONEGAW SPRINGS TO TIFFIN...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE COLLINS...GERSTER...HARPER...ICONIUM...
LOWRY CITY...MONEGAW SPRINGS...OSCEOLA...ROSCOE...TIFFIN AND VISTA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN
LAKE.
LAT...LON 3820 9349 3792 9351 3791 9356 3787 9357
3787 9381 3789 9382 3790 9407 3794 9406
3804 9393 3822 9388 3821 9363 3822 9354
TIME...MOT...LOC 1215Z 272DEG 28KT 3814 9379 3804 9382
3793 9395
GAGANLocal storm report, Jun 11, 7:26 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 AM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HAIL APPLETON CITY 38.19N 94.03W
06/11/2012 M0.50 INCH ST. CLAIR MO FIRE DEPT/RESCUE
PEA TO DIME SIZED HAIL.
&&
MTERRYLocal storm report, Jun 11, 8:45 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 AM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL GREENFIELD 37.42N 93.84W
06/11/2012 E0.25 INCH DADE MO 911 CALL CENTER
&&
MTERRYLocal storm report, Jun 11, 9:02 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 AM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM HAIL LOCKWOOD 37.39N 93.95W
06/11/2012 E0.75 INCH DADE MO LAW ENFORCEMENT
&&
SRUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:15 AM CDT | Special Weather Statement | SGF | St. Clair | 30 min |
| Jun 11, 8:06 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 27 min |
| Jun 11, 9:27 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 48 min |
| Jun 11, 9:33 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 57 min |
| Jun 11, 9:47 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 58 min |
| Jun 11, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 65 min |
| Jun 11, 10:05 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 55 min |
| Jun 11, 10:17 AM CDT | Areal Flood Advisory | SGF | Webster | 3 hr |
| Jun 11, 11:24 AM CDT | Special Weather Statement | SGF | Barry | 36 min |
| Jun 11, 11:29 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 61 min |
| Jun 11, 11:34 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 31 min |
| Jun 11, 12:01 PM CDT | Special Weather Statement | SGF | Taney | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.